Alert archive / Texas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 2, NWS Lake Charles, LA

February 14, 2026Jasper County, Newton County, Texas; Vernon Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 14, 2026, 6:48 PM CST for Jasper County, Newton County, Texas; Vernon Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 14, 2026, 6:48 PM CST (00:48 UTC)
Expired
Feb 14, 2026, 7:15 PM CST
In force
27 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Vernon Parish, LA, Jasper County, TX, Newton County, TX

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 3:49 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

089 
WUUS54 KLCH 150048
SVRLCH
LAC115-TXC241-351-150115-
/O.NEW.KLCH.SV.W.0002.260215T0048Z-260215T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
648 PM CST Sat Feb 14 2026

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Northwestern Vernon Parish in west central Louisiana...
  Northern Newton County in southeastern Texas...
  Northeastern Jasper County in southeastern Texas...

* Until 715 PM CST.

* At 648 PM CST, a severe thunderstorm was located 7 miles east of
  Browndell, or 15 miles northwest of Burkeville, moving east at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Toledo Bend Dam, Hornbeck, Browndell, Burr Ferry, and Mayflower.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.

&&

LAT...LON 3104 9336 3109 9401 3114 9399 3116 9391
      3118 9362 3117 9358 3120 9355 3122 9355
      3123 9354 3124 9356 3125 9354 3128 9353
      3128 9344 3133 9341 3133 9340
TIME...MOT...LOC 0048Z 268DEG 40KT 3116 9385 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Calhoun
2 follow-up statements
651 
WWUS54 KLCH 150057
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
657 PM CST Sat Feb 14 2026

TXC241-150107-
/O.CAN.KLCH.SV.W.0002.000000T0000Z-260215T0115Z/
Jasper TX-
657 PM CST Sat Feb 14 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JASPER COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas. A Tornado Watch also remains in effect until 200 AM CST for
west central Louisiana.

&&

LAT...LON 3104 9336 3108 9388 3116 9387 3118 9362
      3117 9358 3120 9355 3122 9355 3123 9354
      3124 9356 3125 9354 3128 9353 3128 9344
      3133 9341 3133 9340
TIME...MOT...LOC 0057Z 268DEG 40KT 3116 9372 

$$

LAC115-TXC351-150115-
/O.CON.KLCH.SV.W.0002.000000T0000Z-260215T0115Z/
Vernon LA-Newton TX-
657 PM CST Sat Feb 14 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHWESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA AND NORTHERN
NEWTON COUNTIES...

At 657 PM CST, a severe thunderstorm was located near Mayflower, or 9
miles west of Toledo Bend Dam, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Toledo Bend Dam, Hornbeck, Burr Ferry, and Mayflower.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas. A Tornado Watch also remains in effect until 200 AM CST for
west central Louisiana.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3104 9336 3108 9388 3116 9387 3118 9362
      3117 9358 3120 9355 3122 9355 3123 9354
      3124 9356 3125 9354 3128 9353 3128 9344
      3133 9341 3133 9340
TIME...MOT...LOC 0057Z 268DEG 40KT 3116 9372 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Calhoun
886 
WWUS54 KLCH 150107
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
707 PM CST Sat Feb 14 2026

LAC115-TXC351-150115-
/O.CON.KLCH.SV.W.0002.000000T0000Z-260215T0115Z/
Vernon LA-Newton TX-
707 PM CST Sat Feb 14 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHWESTERN VERNON PARISH IN WEST CENTRAL LOUISIANA AND
NORTHEASTERN NEWTON COUNTIES...

At 707 PM CST, a severe thunderstorm was located near Toledo Bend
Dam, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Toledo Bend Dam, Hornbeck, Burr Ferry, and Mayflower.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas. A Tornado Watch also remains in effect until 200 AM CST for
west central Louisiana.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3104 9336 3107 9375 3117 9379 3117 9358
      3120 9355 3122 9355 3123 9354 3124 9356
      3125 9354 3128 9353 3128 9344 3133 9341
      3133 9340
TIME...MOT...LOC 0107Z 267DEG 38KT 3116 9363 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Calhoun

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 14, 6:06 PM CST, 42 minutes earlier. Its key messages:

  • A robust upper level system will bring an area of low pressure and Pacific front across the region late Saturday and Saturday night with breezy conditions and widespread shower activity. There is the potential for some strong to severe storms.
  • Upper level ridging in wake of the storm system will bring fair conditions with mild temperatures and no rain on Sunday through Mardi Gras.
  • A warming trend will continue through the week with much above normal high temperatures that may approach daily record highs by Thursday.
Area forecast discussion, Feb 14, 6:06 PM CST, 42 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
606 PM CST Sat Feb 14 2026

...New AVIATION...

.KEY MESSAGES...

- A robust upper level system will bring an area of low pressure
  and Pacific front across the region late Saturday and Saturday
  night with breezy conditions and widespread shower activity.
  There is the potential for some strong to severe storms.

- Upper level ridging in wake of the storm system will bring fair
  conditions with mild temperatures and no rain on Sunday through
  Mardi Gras.

- A warming trend will continue through the week with much above
  normal high temperatures that may approach daily record highs by
  Thursday.

&&

.SHORT TERM...
(Tonight through Monday night)
Issued at 117 PM CST Sat Feb 14 2026

Widely isolated light showers continue across portions of the CWA
this afternoon, while a more organized line of showers and
thunderstorms advances eastward across central and east Texas.
Model guidance has remained consistent with respect to timing,
bringing the convective line into the CWA around sunset and
progressing eastward through the area during the evening hours,
exiting before daybreak Sunday.

Moisture will increase substantially as subtropical Pacific
moisture overspreads the region and combines with rich Gulf
moisture. This will yield PWATs values at or above the 90th
percentile for mid Feb. Deterministic QPF has increased slightly,
with average rainfall totals generally ranging from 0.5 to 1.25
inches, and locally higher amounts possible across portions of
interior SETX and CenLA. In response, WPC has expanded the
Marginal Risk for excessive rainfall to encompass the entire CWA.

The severe weather outlook remains largely unchanged over the past
24 hours, with SPC continuing a Slight Risk across the entire CWA.
While forecast shear has decreased slightly, the overall parameter
space remains similar. The primary hazard continues to be damaging
wind gusts, though an isolated brief tornado cannot be ruled out.

Outside of convection, southerly to southeasterly flow will
continue to strengthen, particularly across coastal areas and
portions of east CenLA. Forecast wind speeds remain just below
advisory criteria, and therefore no Wind Advisory has been issued
at this time. However, non convective wind gusts approaching 30 to
35 mph will be possible later this evening.

Precip will gradually diminish Sunday morning as the surface low
lifts eastward into Mississippi and ridging begins to build across
TX. A surface high will follow, allowing slightly drier air to
filter into the region during the afternoon. The surface high will
shift east of the area late Monday, supporting a return to
southerly flow. Aloft, an upper level ridge will expand from
southern MX into the region.

&&

.LONG TERM...
(Tuesday through next Friday)
Issued at 117 PM CST Sat Feb 14 2026

High pressure centered over Mexico will continue to expand into TX
and eventually across much of the Gulf through the work week. The
ridge will gradually flatten, resulting in more zonal flow across
the Gulf Coast states. At the surface, high pressure will remain
positioned east of the area, maintaining persistent southerly
flow. The extended forecast remains nearly rain free with
exception to showers expected in advance of another pacific front.

Temperatures will remain unseasonably warm, with afternoon highs
climbing into the mid 70s to lower 80s, while overnight lows
generally range from the upper 50s to lower 60s.

&&

.AVIATION...
(00Z TAFS)
Issued at 559 PM CST Sat Feb 14 2026

A robust line of showers and thunderstorms is approaching the
region from the west and will move across the region this evening
into the overnight hours, exiting Acadiana shortly after
midnight. This line will move into BPT over the next couple of
hours, LCH/AEX shortly after that and then Acadiana closer to 04Z.
Strong gusty winds possibly approaching severe criteria,
torrential rainfall capable of reducing VIS to a mile or less,
frequent lightning, and lower CIGs, will all accompany this line
of storms. Conditions will gradually improve behind the line of
storms after midnight however, gusty winds will continue as winds
shirt west/northwest. Breezy winds continue through tomorrow,
while ceilings become VFR by late morning area-wide.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  56  70  48  71 / 100  20   0   0
LCH  57  72  53  70 / 100   0   0   0
LFT  60  75  52  72 /  90  10   0   0
BPT  57  74  52  72 / 100   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until noon CST Sunday for GMZ430-432-450-
     452-470-472.

     Small Craft Advisory until noon CST Sunday for GMZ435-436-455-
     475.

&&

SHORT TERM...87
LONG TERM....87
AVIATION...17

In the hours before

Special weather statement, Feb 14, 5:40 PM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
540 PM CST Sat Feb 14 2026

TXZ180-201-259-150030-
Hardin TX-Northern Jasper TX-Tyler TX-
540 PM CST Sat Feb 14 2026

...STRONG THUNDERSTORMS WILL IMPACT TYLER...WESTERN HARDIN AND
NORTHWESTERN JASPER COUNTIES THROUGH 630 PM CST...

At 540 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Huntington to near
Goodrich. Movement was southeast at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Woodville, Colmesneil, Chester, Saratoga, Ebenezer, Rockland,
Wildwood, Warren, Town Bluff, Thicket, Browndell, Votaw, Honey
Island, Batson, Village Mills, Ivanhoe, Sam Rayburn Dam, and
Hillister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.

&&

LAT...LON 3049 9454 3101 9466 3106 9456 3103 9447
      3116 9391 3011 9455 3011 9460 3049 9473
TIME...MOT...LOC 2340Z 295DEG 33KT 3117 9448 3059 9499

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Calhoun
Special weather statement, Feb 14, 6:40 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
640 PM CST Sat Feb 14 2026

TXZ180-201-259>261-515-150130-
Hardin TX-Northern Newton TX-Northern Jasper TX-Southern Jasper TX-
Upper Jefferson TX-Tyler TX-
640 PM CST Sat Feb 14 2026

...STRONG THUNDERSTORMS WILL IMPACT TYLER...NORTHWESTERN NEWTON...
HARDIN AND JASPER COUNTIES THROUGH 730 PM CST...

At 640 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Browndell to near Spurger to near Thicket.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lumberton, Jasper, Silsbee, Woodville, Newton, Kirbyville, Kountze,
Sour Lake, Colmesneil, Evadale, Rockland, Warren, Town Bluff,
Thicket, Call, Saratoga, Ebenezer, Fred, Wildwood, and Burkeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 900 PM CST for southeastern
Texas.

&&

LAT...LON 3049 9454 3071 9459 3105 9438 3116 9392
      3105 9362 3045 9394 3006 9436 3024 9464
      3049 9473
TIME...MOT...LOC 0040Z 268DEG 39KT 3116 9400 3068 9426 3041 9456

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Calhoun

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 6:29 PM CSTSevere Thunderstorm WarningLCHHardin, Jasper, Jefferson23 min
Feb 14, 6:40 PM CSTSpecial Weather StatementLCHHardin, Jasper, Tyler50 min
Feb 14, 7:13 PM CSTSevere Thunderstorm WarningLCHNewton47 min
Feb 14, 7:16 PM CSTSevere Thunderstorm WarningLCHJasper, Newton44 min
Feb 14, 7:18 PM CSTSevere Thunderstorm WarningLCHNewton42 min
Feb 14, 7:21 PM CSTSevere Thunderstorm WarningLCHHardin, Jasper, Jefferson, Newton, Orange39 min
Feb 14, 7:47 PM CSTSpecial Weather StatementLCHJefferson43 min
Feb 14, 7:56 PM CSTSevere Thunderstorm WarningLCHNewton64 min
Feb 14, 7:59 PM CSTSevere Thunderstorm Warning Considerable damage threatLCHJasper, Jefferson, Newton, Orange46 min
Feb 14, 8:02 PM CSTTornado WarningLCHOrange28 min
Feb 14, 7:51 PM CSTSevere Thunderstorm WarningLCHVernon24 min
Feb 14, 7:52 PM CSTSpecial Weather StatementLCHVernon38 min
Feb 14, 7:53 PM CSTTornado WarningLCHVernon37 min
Feb 14, 7:57 PM CSTSpecial Marine WarningLCH63 min
Feb 14, 7:58 PM CSTSevere Thunderstorm WarningLCHRapides, Vernon47 min
Feb 14, 7:59 PM CSTSevere Thunderstorm WarningLCHRapides, Vernon46 min
Feb 14, 8:05 PM CSTTornado WarningLCHRapides, Vernon25 min
Feb 14, 8:10 PM CSTTornado WarningLCHAllen, Beauregard, Vernon21 min
Feb 14, 8:11 PM CSTTornado WarningLCHCalcasieu34 min
Feb 14, 8:13 PM CSTTornado WarningLCHRapides, Vernon32 min
Feb 14, 8:21 PM CSTTornado WarningLCHRapides, Vernon13 min
Feb 14, 8:24 PM CSTTornado WarningLCHCalcasieu, Cameron36 min
Feb 14, 8:25 PM CSTTornado WarningLCHRapides, Vernon35 min
Feb 14, 8:26 PM CSTSpecial Marine WarningLCH64 min
Feb 14, 8:27 PM CSTSpecial Marine WarningLCH63 min
Feb 14, 8:37 PM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Evangeline, Rapides, Vernon58 min
Feb 14, 8:40 PM CSTSevere Thunderstorm Warning Considerable damage threatLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more65 min
Feb 14, 8:40 PM CSTTornado WarningLCHAllen, Evangeline, Rapides, Vernon35 min
Feb 14, 8:52 PM CSTTornado WarningLCHCalcasieu, Jefferson Davis38 min
Feb 14, 8:57 PM CSTTornado WarningLCHAvoyelles, Rapides48 min
Feb 14, 9:01 PM CSTTornado WarningLCHAllen, Evangeline, Saint Landry29 min
Feb 14, 9:10 PM CSTTornado WarningLCHAvoyelles, Evangeline, Rapides, Saint Landry35 min
Feb 14, 9:20 PM CSTTornado WarningLCHCameron25 min
Feb 14, 9:23 PM CSTTornado WarningLCHAcadia, Jefferson Davis, Vermilion37 min
Feb 14, 9:26 PM CSTSpecial Marine WarningLCH2 hr
Feb 14, 9:31 PM CSTTornado WarningLCHEvangeline, Saint Landry29 min
Feb 14, 9:32 PM CSTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Rapides, Saint Landry58 min
Feb 14, 9:37 PM CSTTornado WarningLCHAvoyelles, Rapides23 min
Feb 14, 9:42 PM CSTSevere Thunderstorm WarningLCHAcadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Landry and 2 more63 min
Feb 14, 9:56 PM CSTTornado WarningLCHAvoyelles, Evangeline, Saint Landry34 min
Feb 14, 10:00 PM CSTTornado WarningLCHAcadia, Lafayette, Saint Landry30 min
Feb 14, 10:04 PM CSTTornado WarningLCHCameron, Vermilion26 min
Feb 14, 10:29 PM CSTTornado WarningLCHIberia, Lafayette, Saint Martin18 min
Feb 14, 10:31 PM CSTTornado WarningLCHIberia, Vermilion44 min
Feb 14, 10:40 PM CSTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion65 min
Feb 14, 10:50 PM CSTSpecial Marine WarningLCH115 min
Feb 14, 11:40 PM CSTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary50 min
Feb 15, 12:04 AM CSTSpecial Marine WarningLCH2 min
Feb 15, 12:47 AM CSTSpecial Marine WarningLCH58 min

Nearby

Severe Thunderstorm Warnings in Texas, 2026Severe Thunderstorm Warnings in Louisiana, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.